Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can't shake these voices...

Posted by Christ_empowered on November 29, 2011, at 18:49:24

In reply to Re: Can't shake these voices... Christ_empowered, posted by Phillipa on November 29, 2011, at 18:24:45

I guess. I decided to stop fighting and just take the 30 abilify. I can't spend my time fighting hallucinations all day.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Christ_empowered thread:1003819
URL: http://www.dr-bob.org/babble/20111120/msgs/1003909.html